# SDR 2008UALA03093

- Difficulty date: May 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 19,077 hours, 8,542 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP DENT AND ABRASION ON TRAILING EDGE, CENTER AFT OF NR 2 TIRE.  FOUND AND REPORTED BY RAMP DURING WALKAROUND.  *S/D*  IDENTIFIED BY SRM 57-50-00- 001 PG 7 INBOARD FLAP.  DAMAGE AREA PER SRM 57-52-00-101 PG 4 AS ZONE 2, PER TABLE 101 PG 2.  DENT IN SKIN ALLOWABLE FIGURE 117 (PG 20).  DISBONDING FIGURE 115 (PG 18).  CRACK PER FIGURE 109 (PG 12) TAPED CRACK IS 5-16 LONG AS TEMP REPAIR.  PERMANENT REPAIR REQUIRED WITHIN 3 MONTHS PER 57-52-00-114 PAGE 12.
